# SDR 0602825502

- Difficulty date: December 19, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 69,819 hours, 28,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1459-1621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND SCRIBE LINE DAMAGE TO FUSELAGE SKIN AT S4R FROM BS 1459-1621.  REPAIRED PER EA 55-208234.
